Revista Matemática Iberoamericana
Full-Text PDF (246 KB) | Metadata | Table of Contents | RMI summary
Published online: 2014-07-08
Log-Harnack inequality for Gruschin type semigroupsFeng-Yu Wang and Lihu Xu (1) Beijing Normal University, China
(2) University of Macau, China
By constructing a coupling in two steps and using the Girsanov theorem under a regular conditional probability, the log-Harnack inequality is established for a large class of Gruschin type semigroups whose generator might be both degenerate and non-Lipschitz.
Keywords: Gruschin semigroup, log-Harnack inequality, coupling, regular conditional probability
Wang Feng-Yu, Xu Lihu: Log-Harnack inequality for Gruschin type semigroups. Rev. Mat. Iberoamericana 30 (2014), 405-418. doi: 10.4171/RMI/786